# SDR UALA2011112206439

- Difficulty date: November 21, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 59,451 hours, 22,346 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Condition: Faulty
- Location: F/A Station
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SMOKE ODOR IN CABIN AND PES CIRCUIT BREAKER 5 TRIPPED AT 2000 VU PANEL.  CAPT NOTED THAT THE EMERGENCY CALL BUTTON WAS ILLUMINATED WITH NO ONE CALLING AND THAT THE EMERGENCY CALL CHIME WAS GOING OFF.  CIRCUIT BREAKER 21MK COLLARED.  REMOVED AND REPLACED FWD ATTENDANT PANEL IAW AMM, OPS CHECKED OK.
